# SDR DXTA2009012803476

- Difficulty date: January 28, 2009
- Submitted: July 31, 2009
- Operation: Air carrier
- Aircraft: N950QS
- Make and model: Cessna 750
- Aircraft serial: 7500050
- Aircraft time: 9,069 hours, 5,746 cycles
- Engine: Allsn AE3007C
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Location: Fuel Filter
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FUEL FILTER BYPASS LT AMBER CAS MSG IN FLIGHT.  INSP THE LT ENG FUEL FILTER.  NO DEFECTS NOTED.  REINSTALLED SAME.  NO FILTER BYPASS CAS MESSAGE WAS FOUND ON INSP.  PERFORMED FUNCTIONAL TEST OF FUEL FILTER PYPASS INDICATING SYS IAW MM CH 73-37-10.  OPS CHECKS GOOD. BYPASS VISUAL INDICATORS WERE NOT EXTENDED.  RAN THE ENGINE.  LEAK CHECKS GOOD.
